Bisemicategories of pseudoarc partial automorphisms of interior ordered sets
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1974), pp. 3-11
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1974_2_a0,
author = {V. L. Arkhangel'skii},
title = {Bisemicategories of pseudoarc partial automorphisms of interior ordered sets},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--11},
year = {1974},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1974_2_a0/}
}
V. L. Arkhangel'skii. Bisemicategories of pseudoarc partial automorphisms of interior ordered sets. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1974), pp. 3-11. http://geodesic.mathdoc.fr/item/IVM_1974_2_a0/